# SDR P5CA9500067

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Aft Flap
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP AFT FLAP HAS LARGE REPAIR REQUIRING UPGRADE.  REPAIRED PER BOEING SRM 51-40-09.
